MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION AVISTA? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION AVISTA? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2408-56
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an infection at the midline lead site and was administered with antibiotics.The patient underwent a spinal cord stimulator (scs) system explant procedure and there were no reported complications postoperatively.The explanted device components were discarded by the medical facility.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred one to two weeks prior to the explant of the device.Additional suspect medical device components involved in the event: model number/catalog number: sc-2408-56, serial number: (b)(6), batch/lot number: 7085525, model/catalog description: avista mri perc lead kit 56 cm, unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1216, serial number: (b)(6), batch/lot number: 779485, model/catalog description: wavewriter alpha 16 ipg kit, unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4319, batch/lot number: 35612851, model/catalog description: clik x mri anchor, unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred one to two weeks prior to the explant of the device.Investigation results the devices were not returned for analysis; therefore, a technical analysis could not be performed.The patient underwent a spinal cord stimulator (scs) system explant procedure and there were no reported complications postoperatively.The explanted device components were discarded by the medical facility.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
AVISTA? MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24593117
Report Number3006630150-2026-01475
Device Sequence Number9466944
Product Code LGW
UDI-Device Identifier08714729904816
UDI-Public(01)08714729904816(17)270204(10)7086666
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2408-56
Device Catalogue NumberSC-2408-56
Device Lot Number7086666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/19/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient RaceWhite